BibTeX record journals/ejc/OkudaY16

download as .bib file

@article{DBLP:journals/ejc/OkudaY16,
  author    = {Takayuki Okuda and
               Wei{-}Hsuan Yu},
  title     = {A new relative bound for equiangular lines and nonexistence of tight
               spherical designs of harmonic index 4},
  journal   = {Eur. J. Comb.},
  volume    = {53},
  pages     = {96--103},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.ejc.2015.11.003},
  doi       = {10.1016/j.ejc.2015.11.003},
  timestamp = {Fri, 26 May 2017 22:51:28 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ejc/OkudaY16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier